# SDR MWEA97495

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 200-288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, STA 200 TO 288 SKIN FLOOR ATTACH ANGLE/DOUBLER CORRODED.  MAINT REPAIRED IAW DAC TELEX MISC 3910/AJC.
